# SDR SWAA2020062995112

- Difficulty date: June 25, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 42,640 hours, 29,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT BAR OUT OF ADJUSTMENT.   ADJUSTED THE GIRT BAR IAW MT725-61-06
